I am in the last day of the Master Cleanse intestinal cleanse and saw some blood mingled in the mucus of my stool. I saw a bit about two days ago and some today. Is there reason to be concerned. I'm thinking it could be as a result of the cleanse or possibly from the 30 days of antibiotics I was on back in September and October...maybe. I don't know.
The blood was bright in color and stringy (excuse the vivid description) so I thought it may have been worms or something. Being the investigator that I am, I took a long stick and extracted in out of the throne onto a cloth to check things out. Looked only to be as blood and mucus...why was it stringy, now that I think of it. Help me out here.
Any rhyme or reason you can provide is greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.